# SDR DALA2018051753361

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 62,356 hours, 15,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT FULLY CLOSE AND ARM. LEVER ONLY GOES PARTLY CLOSED AND CANNOT ARM. DOOR OUT OF SEQUENCE. OK FOR SERVICE.
